# SDR DALA14031720651

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 83,948 hours, 36,044 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP DAMAGED.  REPLACED WING TIP WEDGE IAW DWG 113N1640.
